Enumerating local permutation polynomials over residue class rings

J. Pan, Cai-Heng Li

    Research output: Contribution to journalArticle

    Abstract

    Diestelkamp, Hartke and Kenney recently studied local permutation polynomials over finite field Fs and proved that 2s−4 is the sharp bound of their degrees when s>3. In this paper, we focus on local permutation polynomials over residue class rings. We prove two specific formulas computing the number and the sharp bound of degrees of local permutation polynomials modulo pn respectively.
    Original languageEnglish
    Pages (from-to)1371-1377
    JournalTaiwanese Journal of Mathematics
    Volume13
    Issue number5
    Publication statusPublished - 2009

    Fingerprint Dive into the research topics of 'Enumerating local permutation polynomials over residue class rings'. Together they form a unique fingerprint.

  • Cite this